# SDR SWAA2022022261063

- Difficulty date: August 4, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 36,161 hours, 21,502 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED AT EXTERNAL POWER RECEPTICLE DOOR. / REPAIRED PER SRM 53-10-15-2R-4 SEE N/R D317613 FOR WORK ACCOMPLISHED. CL# 91269 DMA # 0074914
